Announcement

Collapse
No announcement yet.

estorgen question

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • estorgen question

    Hi
    I started the vivelle patch 2 weeks ago and my bladder seemed to like it and be calming down. Now today I am totally in a flare. I am wondering if the levels taperd off or if it is unrelated or if it is yeast or if it is a reaction to the estrogen or if I am JUST GOING CRAZY!!! I was so hoping the hormones would be the ticket since discovering that I was totally in menopause. Any thoughts???

  • #2
    Vivelle Dot

    I would suspect that it is not the patch. The patch delivers estradiol directly and does not have to be processed by the liver. Since you had two good weeks before this "something" hit, I would highly doubt it was your own hormone estrogen?
    If you are having a lot of vulvar problems, such as redness, soreness, burning and stinging, then you may need to be checked for a yeast infection.
    What are you using for a progestin or did you have a hyster?
    Sammi

    Sammi

    Meds: Melatonin 3mg @ bedtime if needed. Estrogen 1.5 mg troche and 0.1 mg Estrace cream.
    Diagnosis: IC, PFD (both in remission)

    Comment

    Working...
    X